# SDR 2002FA0000881

- Difficulty date: April 27, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 32448094
- Part serial: C25192
- Condition: Failed
- Location: Thrust Bearing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF ENGINE CONTROL.  INVESTIGATION REVEALED A THRUST BEARING (PN 2523973) FAILURE INSIDE THE FUEL CONTROL.
